MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C. EXT SET TRI-FUSE 7 W SLIDE CLAMP; EXTENSION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C. EXT SET TRI-FUSE 7 W SLIDE CLAMP; EXTENSION SET
Catalog Number MZ9327
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.Device manufacture date: unknown.Investigation summary: no product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.Device history record review could not be performed on model mz9327 because a lot number was not provided by the customer.The root cause of this failure was not identified as no product was returned.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Investigation conclusion: no product will be returned per customer.No investigation was performed.Root cause description: the root cause of this failure was not identified as no product was returned.
 
Event or Problem Description
It was reported that the ext set tri-fuse 7 w slide clamp experienced damage/deformation.The following information was provided by the initial reporter: we had another incident today that i was able to document with pictures.The same baby who had to have a new central line placed last week, was found to have a cracked and leaking mz1000-07 again today on her new picc.This device was connected to the hub of the picc, which was connected to the tri-port.When we broke it all down and replaced, the crack was visible and hopefully you can see how that contributed to the leaking and loss of tpn and lipids.Customer response: are you able to provide a description of the issue detected with this product? -i understand this extension set was attached to the needless connector and was also leaking.The extension set did not appear to be leaking so that has not been saved.

Brand Name
EXT SET TRI-FUSE 7 W SLIDE CLAMP
Common Device Name
EXTENSION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.
blvd. insurgentes 20351
tijuana, null 22244
MX  22244
MDR Report Key10222281
Report Number9616066-2020-02082
Device Sequence Number2485255
Product Code FMG
UDI-Device Identifier10885403427268
UDI-Public10885403427268
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ9327
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;